# SDR ASOA20130316029

- Difficulty date: March 16, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 28,159 hours, 21,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: PR18
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CAPTAIN'S FLIGHT DECK FLASHLIGHT INOPERATIVE.    MX REPLACED LAMP,  OPS CHECKED SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
